# SDR AALA2020090869007

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,843 hours, 6,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE REQUIRES NITROGEN SERVICE BOTTOM OF YELLOW BAND.SERVICED R2 EMERGENCY EXIT DOOR ASSIST BOTTLE CHARGE PRESSURE TO 1800 PSI IN GREEN BAND REF AMM 52-10-00.
